|Dosage & use||
Children over 12 years of age:
. Without a doctor's prescription, Naproxen Orifarm should be used for no more than 5 consecutive days for pain and 3 consecutive days for migraine.
Doses higher than recommended can carry serious risks. Do not use different painkillers at the same time without a doctor's prescription. Contact a doctor if symptoms worsen or do not improve.
Not recommended for children under 12 years of age.
– The active substance is naproxen 250 mg per tablet.
– Other ingredients are povidone, microcrystalline cellulose, colloidal anhydrous silica, magnesium stearate, croscarmellose sodium.